shihuannan的个人博客分享 http://blog.sciencenet.cn/u/shihuannan

博文

广义指数均值的Schur凸性和Schur几何凹性

已有 727 次阅读 2021-2-21 12:23 |个人分类:我的论文|系统分类:论文交流

Journal of Mathematical Inequalities,Volume 3, Number 2 (2009), 217–225.


SCHUR CONVEXITY AND SCHUR–GEOMETRICALLY CONCAVITY OF GENERALIZED EXPONENT MEAN


DA-MAO LI AND HUAN-NAN SHI


Abstract. The monotonicity, the Schur-convexity and the Schur-geometrically convexity with
variables $(x,y) \in R^2_{++}$ for fixed a of the generalized exponent mean $I_a(x,y)$ is proved. Besides, the monotonicity with parameters a in $R$ for fixed $(x,y)$ of $I_a(x,y)$ is discussed by 

using the hyperbolic composite function. Furthermore, some new inequalities are obtained.


Mathematics subject classification (2000): 26D15, 26A51.


Keywords and phrases: generalized exponent mean, monotonicity, Schur-convexity, Schur geometrically concavity inequality, hyperbolic function.


SCHUR CONVEXITY AND SCHUR–GEOMETRICALLY CONCAVITY OF GENERALIZED EXPONENT MEAN.pdf




https://blog.sciencenet.cn/blog-3453835-1273179.html

上一篇:关于多元几何平均的几个不等式的推广
下一篇:北京延庆县夏都公园

0

该博文允许注册用户评论 请点击登录 评论 (0 个评论)

数据加载中...

Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2022-6-30 17:27

Powered by ScienceNet.cn

Copyright © 2007- 中国科学报社

返回顶部